RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1991, Volume 55, Issue 3, Pages 647–657 (Mi izv1004)  

This article is cited in 5 scientific papers (total in 5 papers)

The extended matrix disk is a domain of holomorphy

A. G. Sergeev, P. Heinzner


Abstract: It is proved that the extended matrix disk is a domain of holomorphy. This gives a positive answer to a conjecture that is a “compact” analogue of the conjecture on the extended future tube.

Full text: PDF file (629 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1992, 38:3, 637–645

Bibliographic databases:

Document Type: Article
UDC: 517.55
MSC: Primary 32A07; Secondary 32D05
Received: 01.10.1990

Citation: A. G. Sergeev, P. Heinzner, “The extended matrix disk is a domain of holomorphy”, Izv. Akad. Nauk SSSR Ser. Mat., 55:3 (1991), 647–657; Math. USSR-Izv., 38:3 (1992), 637–645

Citation in format AMSBIB
\Bibitem{SerHei91}
\by A.~G.~Sergeev, P.~Heinzner
\paper The extended matrix disk is a domain of holomorphy
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1991
\vol 55
\issue 3
\pages 647--657
\mathnet{http://mi.mathnet.ru/izv1004}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1129830}
\zmath{https://zbmath.org/?q=an:0788.32006|0754.32006}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992IzMat..38..637S}
\transl
\jour Math. USSR-Izv.
\yr 1992
\vol 38
\issue 3
\pages 637--645
\crossref{https://doi.org/10.1070/IM1992v038n03ABEH002218}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992JE94100010}


Linking options:
  • http://mi.mathnet.ru/eng/izv1004
  • http://mi.mathnet.ru/eng/izv/v55/i3/p647

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Russian Acad. Sci. Izv. Math., 44:2 (1995), 403–413  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Marek Jarnicki, Peter Pflug, “On the extended tube conjecture”, manuscripta math, 89:1 (1996), 461  crossref  mathscinet  zmath  isi
    3. X.-Yu. Zhou, “A proof of the extended future tube conjecture”, Izv. Math., 62:1 (1998), 201–213  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. A. G. Sergeev, Xian-Yu Zhou, “Extended Future Tube Conjecture”, Proc. Steklov Inst. Math., 228 (2000), 25–42  mathnet  mathscinet  zmath
    5. A. G. Sergeev, Xiangyu Zhou, “Invariant domains of holomorphy: Twenty years later”, Proc. Steklov Inst. Math., 285 (2014), 241–250  mathnet  crossref  crossref  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:283
    Full text:77
    References:36
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019